venusgypsy











{April 29, 2013}   No title… no idea where I’m going…

I am manic. Have been manic for about two weeks. I went to my hairstylist and told her I’m ready to get crazy. She loves when I say that. Thankfully the weird chopping and stinky chemical I bombarded my hair with, I think I love. For real. But check back with me in a week.

Our camper needed to be rebuilt, and my husbands friend spent some time at our home helping with this project. Now, when I am manic I have an overwhelming desperation for men to find me attractive. Also, I become a slithering seductress with only one end game. Disgusting, I know.

So anyway, every time he came over we would exchange witty banter and maybe a few flirtasious comments, made in fun. When he was gone I would go into what would appear to be a woman contemplating the to-dos of the following day… when in my mind I was having sex with him everywhere, anywhere. Detail by detail the story unfolded for me and I would be stuck in my mind again, unable to break free, and honestly I don’t think I was trying too hard.

The next day I would walk out into the garage and give him one of those smiles, but I was abruptly reminded that he was not there.

I have not slept for three days.  And I’m taking my meds, so my symptoms are mild.

Before meds I would be flying high talking to Jesus in the morning, and seducing another one of his sons that night. I go out it what you could loosely call clothing, drink drugs sex and still be going when the sun rises. Feeling invincible… no regrets…

Truth is mania on meds is calmer, quieter. It allows me to avoid divorce court, the loss of my children, keep the remaining family and friend that I have left. It allows me to seem mentally healthy at parent teacher conferences etc. Etc. Blah blah blah

Truth…. sometimes I want it back. The out of control in your face energetic sassy happy girl dressed only to atrack men. Flying high, owning it, breaking every rule in sight.

Probably why people stop taking lithium. The highs oh they can be magical. Unfortunately the lows can end in suicide.

Advertisements


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

et cetera
%d bloggers like this: